# SDR ABXA9600652

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbocompressor
- Part number: 5614845517
- Condition: Oil Leak
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT THERE WAS A STRONG ODOR.  STRONGER DURING DESCENT AND IRRITATING TO THE EYES.  *S/D*  MAINTENANCE FOUND NR 2 CTC LEAKING OIL.  REPLACED NR 2 CTC, OPS CHECKED GOOD IAW DC8 MM 22-10-1.
